thsailor wrote:I had the same diarrhea issues described here. I quit using melatonin (I was taking 2 pills at night as a sleeping aid) and the diarrhea symptoms disappeared. Incredible what an apparently innocent OTC drug can do to your body. I found this thread quite by chance as many other websites don’t mention this side effect, of course our bodies are so diverse!
Hi thsailor , welcome to the Apoe4.info community! We’re glad you found the site and have had the opportunity to connect and share your experience taking (and stopping taking melatonin) with the community. As you can see, you are not alone in your experience! If you haven’t visited it already, you may be interested in checking out the Our Stories forum to share your own story and learn about fellow members. And if you haven’t seen it already, the primer is a great place to learn about the resources available on the ApoE4.info site that you may want to incorporate into your own learning journey.
Welcome to the community and please don't hesitate to reach out with any questions!